# SDR 07FDEA01845

- Difficulty date: May 18, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 6559948502
- Condition: Gouged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE LWR LOBE AFT CARGO DR FRAME INTERIOR SURFACE IS GOUGED AT LOWER AFT   CORNER, BS 989, STR 26R.  REMOVED AND INSTALLED NEW LOWER AFT CORNER, OF  AFT CARGO PIT DOOR REF SRM 51-30-2 PG 1-12 (SEAL DEPRESSOR).
